MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number X0311334
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.
 
Event or Problem Description
It was reported that on an unknown date patient underwent spinal fusion surgery at sacral- iliac.Post-operatively, it was reported that the screw seem to be loosening its set screw.The set screw is no longer locked in the screw tulip, allowing the rod to be free.Patient suffered with pain as a result of the event.
 
Additional Manufacturer Narrative
X-ray review: post-op x-rays for l4-iliac fusion show that the screw head came off the iliac screw bilaterally.Head wise size appears appropriate.This is presumably a result of ongoing motion at the lumbo-sacral junctions due to lack of bony fusion.Rod contour appears appropriate although there may be some interaction between the sacral and iliac screws.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7150491
Report Number1030489-2017-02576
Device Sequence Number1174678
Product Code KWQ
UDI-Device Identifier00643169015104
UDI-Public00643169015104
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberX0311334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW, ROD
Outcome Attributed to Adverse Event Other;